Table of Contents
Conference Papers in Mathematics
Volume 2013 (2013), Article ID 231898, 7 pages
http://dx.doi.org/10.1155/2013/231898
Conference Paper

Existence and Multiplicity of Solutions for a Robin Problem Involving the -Laplace Operator

Department of Mathematics, University Mohamed I, P.O. Box 717, Oujda 60000, Morocco

Received 6 June 2013; Accepted 10 July 2013

Academic Editors: G. S. F. Frederico, N. Martins, D. F. M. Torres, and A. J. Zaslavski

This Conference Paper is based on a presentation given by Najib Tsouli at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 Najib Tsouli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Najib Tsouli, Omar Chakrone, Omar Darhouche, and Mostafa Rahmani, “Existence and Multiplicity of Solutions for a Robin Problem Involving the -Laplace Operator,” Conference Papers in Mathematics, vol. 2013, Article ID 231898, 7 pages, 2013. doi:10.1155/2013/231898